A note of w c 0 -basis

Sherwood Samn

Studia Mathematica (1974)

  • Volume: 51, Issue: 1, page 35-38
  • ISSN: 0039-3223

How to cite

top

Samn, Sherwood. "A note of $wc_{0}$-basis." Studia Mathematica 51.1 (1974): 35-38. <http://eudml.org/doc/217924>.

@article{Samn1974,
author = {Samn, Sherwood},
journal = {Studia Mathematica},
language = {eng},
number = {1},
pages = {35-38},
title = {A note of $wc_\{0\}$-basis},
url = {http://eudml.org/doc/217924},
volume = {51},
year = {1974},
}

TY - JOUR
AU - Samn, Sherwood
TI - A note of $wc_{0}$-basis
JO - Studia Mathematica
PY - 1974
VL - 51
IS - 1
SP - 35
EP - 38
LA - eng
UR - http://eudml.org/doc/217924
ER -

NotesEmbed ?

top

You must be logged in to post comments.